English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Secant cumulants and toric geometry

MPS-Authors
/persons/resource/persons235813

Michalek,  Mateusz
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

1212.1515.pdf
(Preprint), 343KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Michalek, M., Oeding, L., & Zwiernik, P. (2015). Secant cumulants and toric geometry. International Mathematics Research Notices, 12, 4019-4063. doi:10.1093/imrn/rnu056.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1148-8
Abstract
There is no abstract available